# SDR SWAA043310

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 40,705 hours, 40,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap
- Component part number: 6546435317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED LT T/E AFT FLAP PER MM.
